# SDR RU3A2021031100005

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 16,154 hours, 8,654 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 10038100515
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FUEL VENT FROM RIGHT WING CAP AREA IN FLIGHT. REPLACEMENT OF FUEL CAP TO CORRECT.
